MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated that they saw smoke coming from their rp500 instrument while in use.The instrument was then shut down and unplugged.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens service went onsite to service the customer instrument.They stated that the hdd (hard drive disk) cable was burned and so it was replaced.They also replaced expired wash/waste and automatic qc cartridges and performed a system reset.The instrument is operational and therefore the customer will not return it for further investigation.The cause of this event is unknown.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key17773782
Report Number3002637618-2023-00072
Device Sequence Number20705602
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown